World gone a little crazy

Hi, I am often awake at night because I’m not tired enough

3 Likes

There is no THC in your medication

4 Likes

Let your dr know so you can get an increase or med change. If you stopped taking the meds due to the thc belief, start taking them again, but if its been a while you need to taper back on to some meds. Talk to dr or medical.

1 Like

I am hallucinating more on them than off. Also, my 8 year old daughter says she is starting to hear and see things. I’m so worried. Is this because I’m not Jewish?

Thanks very much! I feel a bit crazy!

1 Like

I know the feeling. If its accurate that your daughter is having symptoms she probably needs pediatric psychiatry/ early intervention psychosis treatment etc. Talk to dr.

2 Likes

No. Your schizophrenia is simply not controlled. They don’t put THC in meds. And whether or not you’re any particular religion has nothing to do with it

2 Likes

Thanks. I feel horrible. Everyone seems to be making an example of me when I did nothing wrong

1 Like

I not only have a feeling about people in the police force but I feel like my head is picking up on everything they say. I’m so worried about my daughter and I feel punished

2 Likes

It’s your illness, not reality. The best thing to do is to talk to your psychiatrist and tell him everything

1 Like

Thanks. I don’t really want to say anything because I honestly feel treatment resistant and the medication has totally wrecked my mind and body. I feel completely lost

2 Likes

The medicine can have adverse effects, but psychosis can only have adverse effects. It’s a rock and a hard place, but medical treatment is the lesser risk ultimately.

1 Like

Which meds are you on?

1 Like

Well I was on Abilify but it made me hypersexual so I came off but I’m also on zuclopenthixol just 100 per month

1 Like

I would avoid abilify or any stimulating AP.

You need stronger meds. Talk to your doctor. It’s important to be honest with him.

1 Like

Thanks Speedy. I would but then they give me no choice in my medication plan and I end up sedated and hallucinating instead of just hallucinating

1 Like

Ok? I know your situation is very difficult. Have you considered going to a hospital?

You need stronger meds asap!

2 Likes

Thanks. I am not sure. I feel depressed that I’m stuck on these meds. I am going to wait until next week and see if I improve thanks!

1 Like

I also feel like my neighbor has sold her soul and is punishing me. I feel so off!

1 Like

You are very delusional. That’s why I’m recommending you going to the hospital. This can’t go on!

2 Likes